# SDR AALA20140512003

- Difficulty date: May 12, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 40,930 hours, 16,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN OTBD SEAT TRACK & SPLICE STRAPS AT STATION 727B & RBL 45.50.  ACCOMPLISHED REPAIR IAW ECO J1698 ECO 1707.
